Liouville-Gelfand type problems for the N-laplacian on bounded domains of N
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 28 (1999) no. 1, p. 1-30
@article{ASNSP_1999_4_28_1_1_0,
     author = {Silva, Elves A. de B. and Soares, S\'ergio H. M.},
     title = {Liouville-Gelfand type problems for the $N$-laplacian on bounded domains of $\mathbb {R}^N$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {1},
     year = {1999},
     pages = {1-30},
     zbl = {0943.35032},
     mrnumber = {1679076},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_1_1_0}
}
Silva, Elves A. de B.; Soares, Sérgio H. M. Liouville-Gelfand type problems for the $N$-laplacian on bounded domains of $\mathbb {R}^N$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 28 (1999) no. 1, pp. 1-30. http://www.numdam.org/item/ASNSP_1999_4_28_1_1_0/

[ 1 ] Adimurthi, Existence of positive solutions of the semilinear Dirichlet problems with critical growth for the N-Laplacian, Ann. Sc. Norm. Sup. Pisa Cl. Sci. (4) 17 (1990), 393-413. | Numdam | MR 1079983 | Zbl 0732.35028

[2] Adimurthi - S.L. Yadava, Multiplicity results for semilinear elliptic equations in a bounded domain of R2 involving critical exponent, Ann. Sc. Norm. Sup. Pisa Cl. Sci. (4) 17 (1990), 481-504. | Numdam | MR 1093706 | Zbl 0732.35029

[3] A. Ambrosetti - P.H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), 349-381. | MR 370183 | Zbl 0273.49063

[4] G. Bratu, G., Sur les équations intégrales non linéaires, Bull. Soc. Math. France 42 (1914), 113-142. | JFM 45.1306.01 | Numdam | MR 1504727

[5] H. Brezis, "Opérateurs maximaux monotones et semi-groupes de contraction dans les espaces de Hilbert", North Holland, Amsterdam, 1973. | MR 348562 | Zbl 0252.47055

[6] H. Brezis - L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical exponents, Comm. Pure Appl. Math. 36 (1983), 437-477. | MR 709644 | Zbl 0541.35029

[7] P. Clément - D.G. De Figueiredo - E. Mitidieri, Quasilinear elliptic equations with critical exponents, Topol. Methods Nonlinear Anal. 7 (1996), 133-170. | MR 1422009 | Zbl 0939.35072

[8] M.G. Crandall - P.H. Rabinowitz, Some continuation and variational methods for positive solutions of nonlinear elliptic eigenvalue problems, Arch. Rat. Mech. Anal. 58 (1975), 201-218. | MR 382848 | Zbl 0309.35057

[9] E. Dibenedetto, C1,α local regularity of weak solutions of degenerate elliptic equations, Nonlinear Anal. 7, 8 (1983), 827-850. | Zbl 0539.35027

[10] J.M.B. Do Ó, Quasilinear elliptic equations with exponential nonlinearities, Comm. Appl. Nonlinear Anal. 3 (1995), 63-72. | MR 1343597 | Zbl 0858.35042

[11] D.G. De Figueiredo - O.H. Miyagaki - B. Ruf, Elliptic equations in R2 with nonlinearites in the critical growth range, Calc. Var. Partial Differential Equations 3 (1995), 139-153. | MR 1386960 | Zbl 0820.35060

[12] J. Garcia Azorero - I. Peral Alonso, On an Emden-Fowler type equation, Nonlinear Anal. 18 (1992), 1085-1997. | MR 1167423 | Zbl 0781.35021

[13] I.M. Gelfand, Some problems in the theory of quasi-linear equations, Amer. Math. Soc. Transl. Ser. 2, 29 (1963), 295-381. | MR 153960

[14] D. Gilbarg - N.S. Trudinger, "Elliptic Partial Differential Equations of Second Order, 2nd edition, Springer, Berlin-Heidelberg-New York - Tokio, 1983. | MR 737190 | Zbl 0562.35001

[15] P.L. Lions, The concentration-compactness principle in the calculus of variations. The limit case, Rev. Mat. Iberoamericana 1 (1985), 145-201. | MR 834360 | Zbl 0704.49005

[16] J. Liouville, Sur l'equation aux différences partielles d2log λ/dudv ± λ a2 = 0, J. Math. Pures Appl. 18 (1853), 71-72.

[17] J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J. 20 (1971), 1077 -1092. | MR 301504 | Zbl 0203.43701

[18] R. Panda, On semilinear Neumann problems with critical growth for the N-Laplacian, Nonlinear Anal. 8 (1996), 1347-1366. | MR 1377667 | Zbl 0854.35045

[19] P.H. Rabinowitz, Minimax methods in critical point theory with applications to diff. equations, CBMS Regional Confer. Ser. in Math. n° 65, Amer. Math. Soc. Providence, RI (1986). | Zbl 0609.58002

[20] W. Rudin, "Real and Complex Analysis", 3d edition, McGraw-Hill Book Company, New York, 1987. | MR 924157 | Zbl 0925.00005

[21] E.A.B. Silva, Linking theorems and applications to semilinear problems at resonance, Nonlinear Anal. 16 (1991), 455-477. | MR 1093380 | Zbl 0731.35042

[22] E.A.B. Silva - S.H.M. Soares, Quasilinear Dirichlet problems in RN with critical growth, To appear in Nonlinear Anal. | Zbl 1158.35368

[23] N. Trudinger, On imbedding into Orlicz spaces and some applications, J. Math. Mech. 17 (1967), 473-484. | MR 216286 | Zbl 0163.36402